On uniformly quasiconformal Anosov systems

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


We show that for any uniformly quasiconformal symplectic Anosov diffeomorphism of a compact manifold of dimension at least 4, its finite cover is C conjugate to an Anosov automorphism of a torus. We also prove that any uniformly quasiconformal contact Anosov flow on a compact manifold of dimension at least 5 is essentially C conjugate to the geodesic flow of a manifold of constant negative curvature.

Original languageEnglish (US)
Pages (from-to)425-441
Number of pages17
JournalMathematical Research Letters
Issue number2-3
StatePublished - 2005

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'On uniformly quasiconformal Anosov systems'. Together they form a unique fingerprint.

Cite this